@Article{JPDE-34-144, author = {Ma , Liangliang}, title = {Conditional Regularity of Weak Solutions to the 3D Magnetic Bénard Fluid System}, journal = {Journal of Partial Differential Equations}, year = {2021}, volume = {34}, number = {2}, pages = {144--169}, abstract = {

This paper concerns about the regularity conditions of weak solutions to the magnetic Bénard fluid system in $\mathbb{R}^3$. We show that a weak solution $(u,b,θ)(·,t)$ of the 3D magnetic Bénard fluid system defined in $[0,T),$ which satisfies some regularity requirement as $(u,b,θ),$ is regular in $\mathbb{R}^3×(0,T)$ and can be extended as a $C^∞$ solution beyond $T$.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v34.n2.4}, url = {http://global-sci.org/intro/article_detail/jpde/19185.html} }